Oklahoma, 2006Drought in Oklahoma, February 1 to 28, 2006
February 1 to 28, 2006 · NWS OUN · 48 events in 48 counties and zones
48 drought, as filed by the National Weather Service.
Every event with a place to put it; 48 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $25,000
- Crop damage
- $500,000
- Events
- 48
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before the first event at Jan 31, 9:15 PM CST, 2 hours 45 minutes earlier.
Area forecast discussion, Jan 31, 9:15 PM CST, 2 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
915 PM CST TUE JAN 31 2006
COLD FRONT IS PRETTY MUCH ON SCHEDULE...JUST NOW ENTERING THE NW
CORNER OF THE FA. EXPECT FRONT TO CONTINUE SEWD OVERNIGHT...PUSHING
TO AROUND AN SPS TO OUN TO CQB LINE BY 12Z. FAIRLY STRONG POST
FRONTAL WINDS SHOWING UP ON MESONET IN THE PANHANDLE PROBABLY AIDED
BY EVAPORATIVE COOLING OF HIGH BASED SHOWERS IN THAT AREA. SO DO
NOT EXPECT SPEEDS QUITE AS STRONG AS FRONT PUSHES FRTHR SEWD INTO
THE FA. COULD BE A FEW SPRINKLES IN THE NW BUT WITH WITH VERY DRY
AIR IN LOWER LAYERS OF THE AMS DO NOT EXPECT ANY MEASURABLE
PRECIP.
II
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
315 PM CST TUE JAN 31 2006
.DISCUSSION...
FIRE WEATHER IS THE MAIN ISSUE AS EXPECTED. A FEW WILD FIRES HAVE
BEEN DETECTED THIS AFTERNOON ACROSS THE AREA ON SATELLITE... RADAR
AND VISUALLY. THE WIND SPEEDS WILL GENERALLY DECREASE THIS EVENING
ALTHOUGH MODERATE WINDS WITH SOME GUSTINESS IS STILL EXPECTED.
COLD FRONT IN WESTERN KANSAS AND SOUTHEASTERN COLORADO WILL MOVE
SOUTHEAST AND ENTER THE NORTHWEST CORNER OF THE AREA IN THE MID
EVENING HOURS. MODELS STILL ARE NOT DOING A VERY GOOD JOB
PREDICTING SURFACE DEWPOINTS AS ALL OF THE PRIMARY MODELS HAVE
DEWPOINTS INTO THE LOWER 30S ACROSS MOST OF THE AREA BY 00Z. HAVE
GONE SIGNIFICANTLY BELOW MODEL DEWPOINTS IN THE GRIDS TONIGHT.
COOLER TEMPERATURES EXPECTED TOMORROW THANKS TO THE SURFACE FRONT
MOVING THROUGH OVERNIGHT. TOMORROWS STORM SYSTEM STILL LOOKS TO
TRACK FAR ENOUGH SOUTH TO NOT GIVE US SIGNIFICANT PRECIPITATION
CHANCES. GFS IS THE MOST OPTIMISTIC IN BRINGING QPF INTO THE
SOUTHEAST PART OF THE AREA. BUT IT LOOKS TO BE SUFFERING FROM SOME
CONVECTIVE FEEDBACK LOOKING AT THE 500 MB VORTICITY PROG. THE 37
UNIT VORT MAX NEAR LONGVIEW AND -20 UNIT VORT MIN SOUTHEAST OF
DALLAS JUST DO NOT LOOK VERY REALISTIC. HAVE KEPT SLIGHT CHANCE
POPS IN THE FAR SOUTHEAST FOR WEDNESDAY... BUT HAVE TRIMMED THE
AREA A LITTLE BIT AND AM NOT TERRIBLY OPTIMISTIC ABOUT THE
CHANCES.
SIMILAR SCENARIO WITH THE UPPER TROUGH MOVING THROUGH THE AREA ON
FRIDAY. GFS WAS VERY BULLISH WITH QPF FOR FRIDAY ON LAST NIGHTS
00Z RUN... BUT AGAIN IT LOOKS LIKE THIS MAY HAVE BEEN A RESULT OF
CONVECTIVE FEEDBACK AND RUNS SINCE THEN HAVE BEEN DRIER. LOW LEVEL
TRAJECTORIES ARE VERY POOR FOR ANY SIGNIFICANT LOW LEVEL MOISTURE
RETURN SO WILL MAINTAIN ONLY LOW POPS IN THE SOUTHEAST WITH THIS
SYSTEM AS WELL. OTHERWISE THE FORECAST REMAINS DRY AND CONTINUED
MILD TO WARM FOR EARLY FEBRUARY.
&&
.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK 41 60 39 63 / 0 10 10 0
HOBART OK 39 60 37 63 / 0 0 0 0
WICHITA FALLS TX 44 63 40 67 / 0 10 10 0
GAGE OK 32 57 30 59 / 0 0 0 0
PONCA CITY OK 38 58 36 61 / 0 0 0 0
DURANT OK 46 62 44 65 / 10 20 10 0
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&
Hazardous weather outlook, Jan 31, 12:00 PM CST, 12 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1200 PM CST TUE JAN 31 2006
OKZ004>048-050>052-TXZ083>090-011300-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1200 PM CST TUE JAN 31 2006
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...THIS AFTERNOON AND TONIGHT...
THUNDERSTORM OUTLOOK...
NO THUNDERSTORMS ARE EXPECTED THROUGH TONIGHT.
DISCUSSION...
A DRY AND STABLE AIRMASS WILL PREVAIL ACROSS OKLAHOMA AND NORTH
TEXAS THROUGH TONIGHT.
PROBABILITY TABLE...
VALID THROUGH 700 AM CST WEDNESDAY FEB 1.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...0 PERCENT.
OTHER HAZARDOUS WEATHER...
FIRE DANGER IS EXPECTED TO BE EXTREME OVER ALL BUT SOUTHEAST
OKLAHOMA THIS AFTERNOON. REFER TO FIRE DANGER STATEMENT AND RED FLAG
WARNING FOR DETAILS. GUSTY WINDS TO 40 MPH WILL OCCUR THIS AFTERNOON
IN WESTERN AND NORTHERN OKLAHOMA. SEE THE WIND ADVISORY FOR DETAILS.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...
THUNDERSTORM OUTLOOK...
A FEW THUNDERSTORMS ARE POSSIBLE WEDNESDAY ACROSS SOUTHEAST
OKLAHOMA. A COLD FRONT AND UPPER LEVEL TROUGH WILL ENCOUNTER
INCREASING MOISTURE IN THIS AREA...BUT INSTABILITY WILL BE VERY
LIMITED. THE MAIN HAZARD FROM ANY THUNDERSTORMS WILL BE CLOUD TO
GROUND LIGHTNING.
OTHER HAZARDOUS WEATHER...
NONE.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 700
AM WEDNESDAY.Drought, Beckham
- When
- February 1, 12:00 AM CST to February 28, 11:59 PM CST
- Where
- Beckham forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 35.269, -99.682 (the zone’s center; the record gives no point)
Drought, Blaine
- When
- February 1, 12:00 AM CST to February 28, 11:59 PM CST
- Where
- Blaine forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 35.875, -98.433 (the zone’s center; the record gives no point)
Drought, Bryan
- When
- February 1, 12:00 AM CST to February 28, 11:59 PM CST
- Where
- Bryan forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 33.962, -96.260 (the zone’s center; the record gives no point)
Drought, Caddo
- When
- February 1, 12:00 AM CST to February 28, 11:59 PM CST
- Where
- Caddo forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 35.174, -98.375 (the zone’s center; the record gives no point)
Drought, Canadian
- When
- February 1, 12:00 AM CST to February 28, 11:59 PM CST
- Where
- Canadian forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 35.542, -97.982 (the zone’s center; the record gives no point)
Drought, Carter
- When
- February 1, 12:00 AM CST to February 28, 11:59 PM CST
- Where
- Carter forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 34.251, -97.286 (the zone’s center; the record gives no point)
Drought, Cleveland
- When
- February 1, 12:00 AM CST to February 28, 11:59 PM CST
- Where
- Cleveland forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 35.203, -97.326 (the zone’s center; the record gives no point)
Drought, Coal
- When
- February 1, 12:00 AM CST to February 28, 11:59 PM CST
- Where
- Coal forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 34.588, -96.298 (the zone’s center; the record gives no point)
Drought, Comanche
- When
- February 1, 12:00 AM CST to February 28, 11:59 PM CST
- Where
- Comanche forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 34.662, -98.472 (the zone’s center; the record gives no point)
Drought, Cotton
- When
- February 1, 12:00 AM CST to February 28, 11:59 PM CST
- Where
- Cotton forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 34.290, -98.372 (the zone’s center; the record gives no point)
Drought, Custer
- When
- February 1, 12:00 AM CST to February 28, 11:59 PM CST
- Where
- Custer forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 35.639, -99.001 (the zone’s center; the record gives no point)
Drought, Dewey
- When
- February 1, 12:00 AM CST to February 28, 11:59 PM CST
- Where
- Dewey forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 35.988, -99.008 (the zone’s center; the record gives no point)
Drought, Ellis
- When
- February 1, 12:00 AM CST to February 28, 11:59 PM CST
- Where
- Ellis forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 36.218, -99.755 (the zone’s center; the record gives no point)
Drought, Garfield
- When
- February 1, 12:00 AM CST to February 28, 11:59 PM CST
- Where
- Garfield forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 36.379, -97.783 (the zone’s center; the record gives no point)
Drought, Garvin
- When
- February 1, 12:00 AM CST to February 28, 11:59 PM CST
- Where
- Garvin forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 34.705, -97.309 (the zone’s center; the record gives no point)
Drought, Grady
- When
- February 1, 12:00 AM CST to February 28, 11:59 PM CST
- Where
- Grady forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 35.017, -97.884 (the zone’s center; the record gives no point)
Drought, Grant
- When
- February 1, 12:00 AM CST to February 28, 11:59 PM CST
- Where
- Grant forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 36.796, -97.786 (the zone’s center; the record gives no point)
Drought, Greer
- When
- February 1, 12:00 AM CST to February 28, 11:59 PM CST
- Where
- Greer forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 34.936, -99.561 (the zone’s center; the record gives no point)
Drought, Harmon
- When
- February 1, 12:00 AM CST to February 28, 11:59 PM CST
- Where
- Harmon forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 34.744, -99.846 (the zone’s center; the record gives no point)
Drought, Hughes
- When
- February 1, 12:00 AM CST to February 28, 11:59 PM CST
- Where
- Hughes forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 35.048, -96.250 (the zone’s center; the record gives no point)
Drought, Jackson
- When
- February 1, 12:00 AM CST to February 28, 11:59 PM CST
- Where
- Jackson forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 34.588, -99.415 (the zone’s center; the record gives no point)
Drought, Jefferson
- When
- February 1, 12:00 AM CST to February 28, 11:59 PM CST
- Where
- Jefferson forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 34.111, -97.836 (the zone’s center; the record gives no point)
Drought, Johnston
- When
- February 1, 12:00 AM CST to February 28, 11:59 PM CST
- Where
- Johnston forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 34.317, -96.661 (the zone’s center; the record gives no point)
Drought, Kay
- When
- February 1, 12:00 AM CST to February 28, 11:59 PM CST
- Where
- Kay forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 36.818, -97.144 (the zone’s center; the record gives no point)
Drought, Kingfisher
- When
- February 1, 12:00 AM CST to February 28, 11:59 PM CST
- Where
- Kingfisher forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 35.945, -97.942 (the zone’s center; the record gives no point)
Drought, Kiowa
- When
- February 1, 12:00 AM CST to February 28, 11:59 PM CST
- Where
- Kiowa forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 34.916, -98.981 (the zone’s center; the record gives no point)
Drought, Lincoln
- When
- February 1, 12:00 AM CST to February 28, 11:59 PM CST
- Where
- Lincoln forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 35.703, -96.881 (the zone’s center; the record gives no point)
Drought, Logan
- When
- February 1, 12:00 AM CST to February 28, 11:59 PM CST
- Where
- Logan forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 35.919, -97.443 (the zone’s center; the record gives no point)
Drought, Love
- When
- February 1, 12:00 AM CST to February 28, 11:59 PM CST
- Where
- Love forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 33.950, -97.244 (the zone’s center; the record gives no point)
Drought, Major
- When
- February 1, 12:00 AM CST to February 28, 11:59 PM CST
- Where
- Major forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 36.312, -98.536 (the zone’s center; the record gives no point)
Drought, Marshall
- When
- February 1, 12:00 AM CST to February 28, 11:59 PM CST
- Where
- Marshall forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 34.025, -96.769 (the zone’s center; the record gives no point)
Drought, McClain
- When
- February 1, 12:00 AM CST to February 28, 11:59 PM CST
- Where
- McClain forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 35.009, -97.444 (the zone’s center; the record gives no point)
Drought, Murray
- When
- February 1, 12:00 AM CST to February 28, 11:59 PM CST
- Where
- Murray forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 34.482, -97.068 (the zone’s center; the record gives no point)
Drought, Noble
- When
- February 1, 12:00 AM CST to February 28, 11:59 PM CST
- Where
- Noble forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 36.389, -97.230 (the zone’s center; the record gives no point)
Drought, Oklahoma
- When
- February 1, 12:00 AM CST to February 28, 11:59 PM CST
- Where
- Oklahoma forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 35.552, -97.407 (the zone’s center; the record gives no point)
Drought, Payne
- When
- February 1, 12:00 AM CST to February 28, 11:59 PM CST
- Where
- Payne forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 36.077, -96.976 (the zone’s center; the record gives no point)
Drought, Pontotoc
- When
- February 1, 12:00 AM CST to February 28, 11:59 PM CST
- Where
- Pontotoc forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 34.728, -96.684 (the zone’s center; the record gives no point)
Drought, Pottawatomie
- When
- February 1, 12:00 AM CST to February 28, 11:59 PM CST
- Where
- Pottawatomie forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 35.207, -96.948 (the zone’s center; the record gives no point)
Drought, Roger Mills
- When
- February 1, 12:00 AM CST to February 28, 11:59 PM CST
- Where
- Roger Mills forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 35.688, -99.696 (the zone’s center; the record gives no point)
Drought, Seminole
- When
- February 1, 12:00 AM CST to February 28, 11:59 PM CST
- Where
- Seminole forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 35.168, -96.615 (the zone’s center; the record gives no point)
Drought, Stephens
- When
- February 1, 12:00 AM CST to February 28, 11:59 PM CST
- Where
- Stephens forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 34.486, -97.851 (the zone’s center; the record gives no point)
Drought, Tillman
- When
- February 1, 12:00 AM CST to February 28, 11:59 PM CST
- Where
- Tillman forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 34.373, -98.924 (the zone’s center; the record gives no point)
Drought, Washita
- When
- February 1, 12:00 AM CST to February 28, 11:59 PM CST
- Where
- Washita forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 35.290, -98.992 (the zone’s center; the record gives no point)
Drought, Woods
- When
- February 1, 12:00 AM CST to February 28, 11:59 PM CST
- Where
- Woods forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 36.767, -98.865 (the zone’s center; the record gives no point)
Drought, Woodward
- When
- February 1, 12:00 AM CST to February 28, 11:59 PM CST
- Where
- Woodward forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 36.423, -99.265 (the zone’s center; the record gives no point)
Drought, Harper
- When
- February 1, 12:00 AM CST to February 28, 11:59 PM CST
- Where
- Harper forecast zone
- Property damage
- $25,000
- Crop damage
- $500,000
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 36.789, -99.667 (the zone’s center; the record gives no point)
Drought conditions continued throughout the month of February. The severe to exceptional drought conditions (D2-D4) ranged from D2 in northwest portions to D4 in southeast parts of the area. However, the exceptional (D4) drought area had diminished slightly across southeast Oklahoma due to some rainfall, but the extreme (D3) drought area had expanded further northwest across the area. The drought conditions continued to exacerbate the wildfire conditions across the area. Numerous wildfires occurred throughout the month burning more than 50,000 acres. On February 12 around 15:30 CST, a grass fire just north of Pauls Valley caused the southbound lanes of Interstate 35 to be closed and traffic diverted. The interstate was reopened around 18:00 CST. Several fires also occurred across the area on February 27. One fire near Woodward, OK threatened an iodine plant. The fire burned approximately 1,200 acres. Another fire near McLoud in northwestern Pottawatomie county destroyed an unoccupied mobile home. A fire in east Noble in Cleveland county threatened many homes and businesses. A nursing home and day care were immediately evacuated as a precaution. This fire burned at least 50 large round hay bales and caused power outages in the area due to damaged power lines.The scorched land and dry conditions were continuing to affect farmers and ranchers due to low or dry farm ponds and burned pasture and hay.
Drought, Alfalfa
- When
- February 1, 12:00 AM CST to February 28, 11:59 PM CST
- Where
- Alfalfa forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 36.731, -98.324 (the zone’s center; the record gives no point)
Drought, Atoka
- When
- February 1, 12:00 AM CST to February 28, 11:59 PM CST
- Where
- Atoka forecast zone
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 34.374, -96.038 (the zone’s center; the record gives no point)
- Drought
- A drought reaching severe (D2) or worse on the US Drought Monitor, or with notable impacts.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Drought in Texas, February 1 to 28, 2006$300 million · 46 events
- Avalanche in California, February 1, 20061 death · 1 injured · 1 event
- Damaging Wind in Texas, February 1, 2006$65,000 · 56 kt wind · 1 event
- Heavy Rain in American Samoa, February 1, 2006$60,000 · 1 event
- Storm Surge in Maine, February 1, 2006$51,000 · 2 events
- Drought in Oklahoma, February 1 to 28, 200625 events
- Winter Weather in Washington, February 1, 20063 injured · 1 event
- Drought in Texas, February 1 to 28, 200624 events
- Drought in Colorado, February 1 to 28, 200621 events
- High Wind in American Samoa, February 1 to 3, 2006$25,000 · 53 kt wind · 1 event
- Drought in Missouri, February 1 to 28, 200619 events
- Storm Surge in Maine, February 1, 2006$21,000 · 2 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5491430, 5491431, 5491432, 5491433, 5491434, 5491435, 5491436, 5491437, 5491438, 5491439, 5491440, 5491441, 5491442, 5491443, 5491444, 5491445, 5491446, 5491447, 5491448, 5491449, 5491450, 5491451, 5491563, 5491564, 5491565, 5491566, 5491567, 5491568, 5491569, 5491570, 5491571, 5491572, 5491573, 5491574, 5491575, 5491576, 5491577, 5491578, 5491579, 5491580, and more.